EconPapers    
Economics at your fingertips  
 

The Dynamics of an Eco‐Epidemiological Model with Nonlinear Incidence Rate

Raid Kamel Naji and Arkan N. Mustafa

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper treats the dynamical behavior of eco‐epidemiological model with nonlinear incidence rate. A Holling type II prey‐predator model with SI‐type of disease in prey has been proposed and analyzed. The existence, uniqueness, and boundedness of the solution of the system are studied. The local and global dynamical behaviors are investigated. The conditions, which guarantee the occurring of Hopf bifurcation of the system, are established. Finally, further investigations for the global dynamics of the proposed system are carried out with the help of numerical simulations.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/852631

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:852631

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:852631